# SDR DALA2020080432708

- Difficulty date: July 24, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,952 hours, 14,217 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER START WHEN FLAPS 20 SELECTED TE FLAP DISAGREE EICAS MESSAGE FOR SLATS EXT BUT FLAPS UP. FLAPS EVENTUALLY EXTENDED RETURN TO GATE.  REPLACED FLAP HUD SHUTOFF MODULE. SYSTEM OPERATION IS NORMAL
